Raymond L. Wilder. Introduction to the foundations of mathematics. Second edition of XIX 225. John Wiley & Sons, Inc., New York, London, and Sydney, 1965, xvi + 327 pp [Book Review]

Journal of Symbolic Logic 34 (2):310 (1969)

Krister Segerberg
Uppsala University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271142
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,685
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Introduction to the Foundations of Mathematics.Raymond L. Wilder - 1953 - Journal of Philosophy 50 (19):591-593.
Introduction to the Foundations of Mathematics.Raymond L. Wilder - 1954 - Journal of Symbolic Logic 19 (3):225-227.


Added to PP index

Total views
20 ( #455,031 of 2,280,831 )

Recent downloads (6 months)
8 ( #126,041 of 2,280,831 )

How can I increase my downloads?


My notes

Sign in to use this feature